# SDR CA120813015

- Difficulty date: August 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Distressed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) REPORTEDLY, PT BLADE DISTRESS WAS FOUND ON THE NR 2 ENGINE, WHICH OCCURRED DURING THE ENGINE START ON THE SECOND FLIGHT REVENUE OF THE DAY.  NO FURTHER DETAILS ARE KNOWN AT THIS TIME.
